# SDR ASAA0510168

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576989
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUSELAGE SKIN BULGING AT BS 535 STRINGER 28 LEFT KEEL BEAM.  REMOVED AND REPLACED KEEL BEAM AND REPAIRED SKIN IAW B737-200 SRM.  (M)
